# SDR SIMA20171212001

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 18,537 hours, 13,109 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: GG670800029
- Part serial: 01524
- Condition: Failed
- Location: Lt Engine Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED CAUTION-C/A-REMOVED AND REPLACED LH PRSOV IAW CRJ AMM TASK 36-12-01. OPS CHECK GOOD
